MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED; INTERNAL CSF DRAINAGE

INTEGRA LIFESCIENCES MANSFIELD MICRO CHPV UNITIZED; INTERNAL CSF DRAINAGE
Catalog Number 823114
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (b)(6) remained stuck at 130 mmhg, therefore, it was removed and replaced.No additional information was provided.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve was returned for evaluation: dhr - lot 7509758 conformed to specifications when released to stock.Failure analysis - the valve was visually inspected; no defect was noted.The valve passed the tests for programming, occlusion, leak, reflux and pressure.Root cause - at the time of investigation, no programing issues were noted.The potential root cause for the reported issue could be due to biologicals debris , as noted in the ifu : accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.Clogging of the programmable valve with biological matter can cause the valve to become unresponsive to attempts to change the pressure setting.

Brand Name
MICRO CHPV UNITIZED
Common Device Name
INTERNAL CSF DRAINAGE
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23943157
Report Number3013886523-2025-00343
Device Sequence Number10750690
Product Code JXG
UDI-Device Identifier10381780534518
UDI-Public(01)10381780534518(17)300131(10)7509758
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823114
Device Lot Number7509758
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown